# SDR DALA2024080907940

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489393) FWD CARGO BAY L/H ZEE CHANNEL AT STA 500-500E IS REMOVED, THE ATTACHMENT STRUCTURE UNDERNEATH HAS CORROSION AT THE ANCHOR NUTS. EMOVED & REPLACED FWD CARGO FLOOR BAFFLES L/H STA 500-STA 500E IAW B737 SRM 51-40-02-0G & BOEING DWG #'S 143A7505 REV: A & 143A7505 REV: B.
